# SDR DJFA20140226001

- Difficulty date: February 26, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N467FL
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK468
- Aircraft time: 5,457 hours, 4,544 cycles
- Engine: Wilint FJ443A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ROUTE AT FL260,  RT ENGINE SPOOLED DOWN.  CREW CALLED CENTER &  DECLARED AN EMERGENCY.  DIVERTED.  DURING DESCENT,  TRIED TO RE-START THE ENGINE, RE-START FAILED.  LANDED WITHOUT INCIDENT.  ENGINE GEARBOX & TOWER SHAFT WERE REPLACED.  LEAK & OPERATIONS CHECK COMPLIED WITH & THE ACFT RETURNED TO SERVICE.
